MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD KNITTED GRAFT; VASCULAR GRAFT PROSTHESIS

INTERVASCULAR SAS HEMAGARD KNITTED GRAFT; VASCULAR GRAFT PROSTHESIS
Model Number HGK0006-40
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 12/08/2015
Additional Manufacturer Narrative
(b)(4).A review of the complaint device history records, including collagen coating records, indicated that the graft was processed and inspected according to procedures and no anomaly was found.Specifically, the review of the water permeability testing records of products coated on the same day and under the same conditions as the complaint device indicated values well within product specifications.(b)(4) one retention sample coated on the same period and under the same conditions as the complaint device underwent water permeability testing at 120mmhg as per iso (b)(4).The test result indicated a value well within product specifications.(b)(4) no conclusion can be drawn.However, all available information and the product testing performed would tend to indicate that the device was not defective.
 
Event or Problem Description
During a surgery performed on (b)(6) 2015, the graft was reported to bleed for more than 10 minutes.No additionnal information could be obtained at the date of this report.
 
Additional Manufacturer Narrative
The complaint device has been sent to an outside laboratory for macroscopic and scanning electron microscopy (sem) evaluation.The sem analysis showed no significant textile abnormality such as tear, hole, filament rupture or sectioning, loss of the textile cohesion, neither macroscopically nor ultrastructurally.The presence of collagen coating was confirmed.No conclusion can be drawn.However, all available information and the product testing performed would tend to indicate that the device was not defective.

Brand Name
HEMAGARD KNITTED GRAFT
Common Device Name
VASCULAR GRAFT PROSTHESIS
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key5343213
Report Number1640201-2015-00047
Device Sequence Number260415
Product Code DSY
UDI-Device Identifier00384401014058
UDI-Public00384401014058
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Nurse
Type of Report Followup
Report Date (Section B) 12/08/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/31/2018
Device Model NumberHGK0006-40
Device Catalogue NumberHGK0006-40
Device Lot Number13J26
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/05/2016
Supplement Report FDA Received Date04/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;